# SDR CA980331007

- Difficulty date: March 27, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 180
- Propeller: Mcauly 2A34C66
- System (JASC): 6111 · Propeller Blade Section
- Part: Ferrule
- Part number: 3054
- Condition: Misdrilled
- Location: Prop Blade
- Part time: 343 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) PROPELLER RECEIVED FOR CORROSION INSPECTION.  INSPECTION FOUND THE PROPELLER BLADE FERRULE HAD FIVE LINK PIN HOLES DRILLED.  THE MAXIMUM PERMITTED IS FOUR.
